The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.17 NO.7 / 1992 )
home An Existence Theorem for a Free Surface Flow Problem with Open Boundaries
Pages 1387-1405
Michael Renardy,
home Weak and Classical Solutions of Some Nonlinear Volterra Integrodifferential Equations
Pages 1369-1385
Hong-Ming Yin,
home Rayleigh Quasimodes in Linear Elasticity
Pages 1327-1367
Fernando Cardoso, Georgi Popov,
home On The Existence of Positive Solutions for Semilinear Neumann Problems in Exterior Domains
Pages 1309-1325
Zhi-Qiang Wang,
home Bounds for The Fundamental Solution of Degenerate Parabolic Equations
Pages 1287-1307
Cristian E. Gutierrez, Richard L. Wheeden,
home Remarks on The Regularity of Weak Solutions of The Navier-Stokes Equations
Pages 1267-1285
Dongho Chae,
home The Existence of Nonhomogeneous, Viscous And Incompressible Flow in Unbounded Domains
Pages 1253-1265
E. Fernandez-Cara, F. Guillen,
home Existence and Size Estimates for The Green's Functions of Differential Operators Constructed From Degenerate Vector Fields
Pages 1213-1251
Guozhen Lu,
home Maximum Principles and A Priori Estimates for An Incompressible Material in Nonlinear Elasticity
Pages 1185-1212
Patricia Bauman, Nicholas C.Owen, Daniel Phillips,
home Separation of Solutions of Quasilinear Hyperbolic Systems in the Neighborhood of a Large Discontinuity
Pages 1165-1184
Michael Sever,
home Uniqueness of Positive Solutions of $\Delta u + u+ u^p =0 $ in A Ball
Pages 1141-1164
Zhang Liqun,
home Binding of Atoms and Stability of Molecules in Hartree and Thomas-Fremi Type Theories. Part 1: A Necessary and Sufficient Condition for The Stability of General Molecular Systems
Pages 1051-1110
I. Catto, P.L. Lions,
home Decay Estimates for the Klein-Gordon Equation
Pages 1111-1139
Vladimir Georgiev,
home Remarks on the regularity of weak solutions of the Navier-Stokes equations.
Pages 1267-1285
Chae Dongho,